Tired with no clear reason why. Lack of one med or taking the other?


I got about 3 hours of sleep. I didn’t take my Seroquel and as I feared I couldn’t sleep. I spent most of the night and the early morning watching the hours pass on my clock. I did get sleepy though, so I thought maybe the Invega was going to help me sleep but it didn’t. Now I’m not sure what’s causing me to be so tired today. Is it simply because I didn’t sleep or is it because the Invega messed me up again? I’ve got to stop this next day hangover thing. It’s stopping me from exercising because I can hardly move and because of that I’ve gained a few pounds already which is unacceptable. I’m sure I can lose it again but not if I can’t get up. I left a messaage for my P-doc telling him how I’m feeling today and he’ll call me back soon. I’m scared he’s going to want to try a different medication so I may ask him if he thinks that therapy can help me instead of medication changes. I hate this part.

Advertisements

About CimmarianInk

Abuse Survivor Diagnosed with Bipolar Disorder PTSD and Dissociative Identity Disorder (DID) also known as Multiple Personalities
This entry was posted in bipolar disorder, DID, dissociative identity disorder, Medication, Mental Health, Psychiatric Drugs, Uncategorized and tagged , , , , , , , , , . Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s